×

General position in the Poincaré duality category. (English) Zbl 0263.57002


MSC:

57P10 Poincaré duality spaces
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Hodgson, J. P. E.: The Whitney Procedure for Poincaré Complex Embeddings. Proc. A. M. S.35, 263-268 (1972) · Zbl 0255.57006
[2] Hodgson, J. P. E.: Poincaré Complex Thickenings and Concordance Obstructions. B. A. M. S.76, 1039-1043 (1970) · Zbl 0201.55902
[3] Levitt, N.: The Structure of Poincaré duality Spaces. Topology7, 369-388 (1968) · Zbl 0197.20201
[4] Spivak, M.: Spaces Satisfying Poincaré Duality. Topology6, 77-102 (1967) · Zbl 0185.50904
[5] Stallings, J.: Embedding Homotopy Types. Preprint, Princeton 1966
[6] Toda, H.: Generalized Whitehead Products and Homotopy Groups of Spheres. J. Inst. Polytech. Osaka. Cy. Univ.3, 43-82 (1952) · Zbl 0049.12903
[7] Wali, C. T. C.: Surgery on Compact Manifolds. New York: Academic Press 1971
[8] Quinn, F.: Surgery on Normal Spaces. B. A. M. S.78, 262-267 (1972) · Zbl 0233.57007
[9] Jones, L.: Patch Spaces. Preprint, Berkeley 1971
[10] Wall, C. T. C.: Classification Problems in Differential Topology IV. Thickenings. Topology5, 73-94 (1966) · Zbl 0149.20501
[11] Hodgson, J. P. E.: Surgery on Poincaré Complexes. A Geometric Approach. Preprint, Univ. of Penna 1973
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.